Massachusetts, 2010Strong Wind in Massachusetts, November 24, 2010
November 24, 2010 · NWS BOX · 2 events in 2 counties and zones
Strong pressure rises across Southern New England resulted in strong winds that brought down trees and wires.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $21,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong pressure rises across Southern New England resulted in strong winds that brought down trees and wires.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Nov 24, 7:03 AM EST, 2 hours 14 minutes earlier.
Area forecast discussion, Nov 24, 7:03 AM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
703 AM EST WED NOV 24 2010
.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER THE REGION TODAY BRINGING WINDY AND
COLDER WEATHER...THEN DRY AND COOL WEATHER FOR THANKSGIVING. LOW
PRESSURE WILL BRING RAIN THANKSGIVING NIGHT INTO FRIDAY...WITH A
PERIOD OF FREEZING RAIN POSSIBLE ACROSS FAR NORTHWESTERN MA AND
SOUTHWEST NH THURSDAY NIGHT. DRY WEATHER AND BELOW NORMAL TEMPERATURES
ARE EXPECTED NEXT WEEKEND...FOLLOWED BY A WARMING TREND EARLY NEXT
WEEK AND A CHANCE OF SHOWERS TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
7 AM UPDATE...HAVE SCALED BACK ON AMOUNT OF CLOUDINESS FOR THIS
MORNING. ALTHOUGH MOISTURE AND INSTABILITY EXISTS...SATELLITE
IMAGERY SHOWS THE CLOUDS ERODING OVER THE ENTIRE EASTERN HALF OF
SOUTHERN NEW ENGLAND. WITH THE BACK EDGE OF THE CLOUDINESS ALREADY
APPROACHING THE VT/NY/MA BORDER...THE WINDOW OF OPPORTUNITY FOR
SIGNIFICANT CLOUD COVER IS DIMINISHING. HAVE ALSO LOWERED DEWPOINT
TEMPERATURES BY ABOUT 3 TO 6 DEGREES TO BE MORE IN LINE WITH
CURRENT OBSERVATIONS. WILL RESEND THE MORNING FIRE WEATHER
FORECAST SINCE THIS IMPACTS THE RELATIVE HUMIDITY FORECASTS.
PREVIOUS DISCUSSION...
UPPER LOW PASSES NORTH OF NEW ENGLAND TODAY WITH THE TROF AXIS
MOVING ACROSS THE REGION THIS MORNING. PLENTY OF COLD AIR SURFACE
AND ALOFT BRINGING DESTABILIZATION TO THE AIRMASS. ALSO SUFFICIENT
CLOUD LEVEL MOISTURE TO SUPPORT CLOUDS...SATELLITE IMAGES SHOW
CLOUD COVER ACROSS NORTHERN AND WESTERN NEW ENGLAND AND MUCH OF
NEW YORK. THIS CLOUD MOISTURE SHOWS UP ON THE NAM AND GFS TIME
CROSS SECTIONS. THE MODELS SHOW CLEARING BETWEEN 15Z AND 18Z IN
THE WEST...AND BETWEEN 18Z AND 21Z IN THE EAST. EXTRAPOLATION OFF
SATELLITE IS A LITTLE FASTER...ROUGHLY 1330Z IN THE NORTHWEST AND
18Z CAPE AND ISLANDS. WE WILL GO IN BETWEEN THESE FOR TIMING OF
CLEARING.
THE HEADLINE FOR TODAY...SO TO SPEAK...IS THE WIND. THE STRONGEST
PRESSURE RISES MOVE THROUGH THIS MORNING. COLD ADVECTION IS
INCREASING THE VERTICAL LAPSE RATE TO 8-9C PER KM...NEAR DRY
ADIABATIC...UP TO 850 MB. THE COLD ADVECTION LESSENS THIS
AFTERNOON. WINDS AT 850 MB START THE MORNING 40-45 KNOTS AND TOP
OUT 50-55 KNOTS AROUND MIDDAY. WHILE THE TOTAL WIND MAY NOT MIX TO
THE SURFACE...WE EXPECT GUSTS TO AROUND 40-45 KNOTS BY MIDDAY.
ALREADY THERE HAVE BEEN A FEW STRONG GUSTS...44 KNOTS AT ORANGE
MASS AT 1254 AM...38 KNOTS AT WESTFIELD MASS AT 141 AM...38 KNOTS
AT WINDSOR LOCKS CT AT 125 AM. BECAUSE OF THIS AND BECAUSE OF THE
INCREASED POTENTIAL ALOFT LATER THIS MORNING...WE HAVE EXPANDED
THE WIND ADVISORY TO COVER ALL OF OUR FORECAST AREA THROUGH 23Z.
850 MB TEMPS -5C TO -8C...EXPECT MAX TEMPS IN THE 40S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
TONIGHT...
PRESSURE GRADIENT AND COLD ADVECTION DIMINISH TONIGHT AS HIGH
PRESSURE BUILDS INTO THE NORTHEAST. CLEAR SKIES AND
DIMINISHING/DECOUPLING WIND...WITH DEWPOINTS IN THE TEENS MOVING
IN BY EVENING. THIS SHOULD ALLOW TEMPS TO FALL TO AT LEAST THE
20S...WITH LOWER 30S ON THE ISLANDS AND UPPER TEENS POSSIBLE IN
SHELTERED INTERIOR SPOTS.
THANKSGIVING DAY...
HIGH PRESSURE OVERHEAD WITH UPPER RIDGE AXIS TO OUR WEST MUCH OF
THE DAY. SOME INCREASING HIGH CLOUD-LEVEL MOISTURE ESPECIALLY IN
THE AFTERNOON. WILL FORECAST INCREASING HIGH CLOUDS. 925 MB TEMPS
REACH 0-2C. DAYTIME MIXING MAY NOT REACH THAT HIGH BUT THOSE
NUMBERS WOULD SUPPORT MAX TEMPS IN THE MID TO UPPER 40S...WILL GO
WITH MAX TEMPS IN THE 40S.
THE WEST-NORTHWEST FLOW ALOFT WILL SLOW THE ONSET OF ANY PCPN
ADVANCING ON NEW ENGLAND. PLENTY OF LOW LEVEL DRY AIR...SO ANY
PCPN THAT MIGHT FALL FROM THE MID AND HIGH CLOUDS LATE IN THE DAY
SHOULD EVAPORATE ON THE WAY DOWN. WE NOTE THE VARIOUS MODELS
BRINGING 0.01 INCH PCPN CONTOURS INTO SOUTHWEST CONNECTICUT...AND
EXPECT MOST OR ALL OF THAT WILL BE LOST TO THE DRY AIR. WE HAVE
LIMITED POPS TO SLIGHT CHANCE IN HARTFORD COUNTY STARTING 22Z AND
LOW-END CHANCE THERE AT 00Z FRIDAY. WITH THIS PATTERN IT IS
CONCEIVABLE THAT TIMING WILL BE TOO FAST.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
HIGHLIGHTS...
* RAIN LIKELY THANKSGIVING NIGHT INTO FRI WITH A PERIOD OF
FREEZING RAIN POSSIBLE IN FAR NORTHWEST MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.
* DRY AND COOL NEXT WEEKEND
* MODERATING TREND EARLY NEXT WEEK WITH SHOWERS POSSIBLE BY TUE
THU NIGHT...GFS IS FASTER THAN THE NAM OR ECMWF WITH ONSET OF
LIGHT PRECIPITATION THURSDAY EVENING. HAVE CONTINUED WITH HOLDING
OFF ON LIKELY POPS UNTIL NEAR MIDNIGHT. NOT EXPECTING MORE THAN
0.10 TO 0.20 INCHES OF LIQUID IN WESTERN PORTIONS OF THE FORECAST
AREA THURSDAY NIGHT WITH LESSER AMOUNTS IN THE EAST. HOWEVER...LOW
LEVEL THICKNESSES AND SURFACE TEMPERATURES IN FAR NORTHWESTERN MA
AND ESPECIALLY SOUTHWEST NEW HAMPSHIRE ARE COLD ENOUGH FOR
SOMETHING OTHER THAN RAIN. SREF PROBABILITIES SHOW THE BEST
CHANCES BEING A MIX OF SNOW AND RAIN FOR AN HOUR OR TWO IN THESE
AREAS...THEN A PERIOD OF FREEZING RAIN IS EXPECTED THERE. ANY
GLAZE ON ROADWAYS CAN BE EXTREMELY HAZARDOUS. HOLIDAY TRAVELERS
SHOULD BE ALERT FOR VERY SLIPPERY ROADS IN SOUTHERN NEW HAMPSHIRE
AND NORTHWEST MASSACHUSETTS LATE THURSDAY NIGHT. A FREEZING RAIN
ADVISORY MAY BE NEEDED. WITH MID LEVEL THICKNESSES QUITE
WARM...AM NOT CONCERNED ABOUT ANY SNOWFALL ACCUMULATION AT THE
OUTSET... IT SHOULD CHANGE QUICKLY TO LIQUID PRECIPITATION.
FRI...WARM FRONT AND TRIPLE POINT LOW MOVES INTO THE REGION. ECMWF
AND GFS NEARLY IDENTICAL WITH 993 MB LOW OVER NORTHEAST MA. SHOULD
BE A BAND OF STEADIER AND HEAVIER RAIN MOVING ACROSS THE REGION
MAINLY IN THE MORNING...FUELED BY SW LOW LEVEL JET. RAIN WILL THEN
TAPER TO SCATTERED SHOWERS IN THE AFTERNOON AS WINDS BECOME WEST
TO NORTHWEST. TEMPS MAY REACH THE MID 50S OVER PORTIONS OF SE MA
AND CAPE/ISLANDS WITH BRIEF WARM FRONTAL PASSAGE...BUT PROBABLY
HOLDING CLOSE TO 40 DEGREES IN NW MA AND EVEN UPPER 30S FOR HIGHS
IN CHESHIRE COUNTY NH.
AS THE LOW PULLS AWAY FRI NIGHT...A PERIOD OF STRONG W-NW WIND
GUSTS IS POSSIBLE AT THE HIGHER ELEVATIONS INLAND AND THEY MAY
GUST TO NEAR GALE FORCE OVER THE COASTAL WATERS.
GFS/ECMWF IN GOOD AGREEMENT WITH OVERALL PATTERN THIS WEEKEND
INTO EARLY NEXT WEEK WITH POLAR VORTEX OVER QUEBEC LIFTING NE SAT
FOLLOWED BY RISING HEIGHTS AS MID LEVEL RIDGE MOVES IN EARLY NEXT
WEEK. BELOW NORMAL TEMPS EXPECTED THIS WEEKEND WITH BLUSTERY W
WINDS SAT...THEN A WARMING TREND EARLY NEXT WEEK AS HIGH PRES
MOVES EWD WITH MILDER SOUTHERLY FLOW RETURNING AROUND THE HIGH.
A FEW SHOWERS/FLURRIES CANT BE RULED OUT OVER NW HIGHER TERRAIN
SAT AS SHORTWAVES PINWHEEL AROUND VORTEX TO THE N...OTHERWISE DRY
WEATHER SUNDAY AND MON AS HIGH PRES BUILDS INTO THE REGION.
MON NIGHT...GFS AND ECMWF BOTH SHOW A LARGE AREA OF 90+ PCT RH AT
925 MB MOVING ACROSS ALL OF SOUTHERN NEW ENGLAND MONDAY
NIGHT...ESPECIALLY AFTER MIDNIGHT. SO...HAVE GONE WITH COMPLETELY
OVERCAST CLOUDINESS. MAY SEE SOME FOG AND DRIZZLE DEVELOPING...WAY
OUT AHEAD OF NEXT SYSTEM.
ON TUE...WILL SEE BEGINNINGS OF ANOTHER STRONG LOW PRESSURE
DEVELOPING TO OUR SW...AND DEVELOPING OVER OUR AREA BY WED... BUT
THAT IS WAY OUT IN THE FUTURE. SHOWERS ARE LIKELY TO DEVELOP
TUE...PERHAPS LINGERING INTO WED.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
TODAY...VFR WITH A PERIOD OF 5000 FOOT CEILINGS THIS
MORNING...MAINLY WESTERN HALF OF SOUTHERN NEW ENGLAND. CLEARING
NORTHWEST TO SOUTHEAST DURING THE AFTERNOON. HIGH CONFIDENCE.
NORTHWEST WINDS 20-25 KNOTS GUSTING TO NEAR 40 KNOTS...MEDIUM
CONFIDENCE IN MAGNITUDE OF WIND GUSTS.
TONIGHT...VFR. DIMINISHING NORTHWEST WIND. HIGH CONFIDENCE.
THU...VFR. HIGH CONFIDENCE.
KBOS TERMINAL...HIGH CONFIDENCE VFR THROUGH THE PERIOD. SCT TO
BRIEFLY BKN CLOUD COVER AROUND 5000 FT THIS MORNING THEN CLEARING
BY EARLY AFTERNOON. NORTHWEST WINDS /ROUGHLY 300 DEGREES TRUE/
GUSTING 35-40 KNOTS WITH BEST CHANCE LATE MORNING-EARLY AFTERNOON.
DIMINISHING WIND BY SUNSET.
OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...
THU NIGHT...MEDIUM CONFIDENCE. CONDITIONS LOWERING TO MVFR WITH
POCKETS OF IFR...ESPECIALLY AFTER MIDNIGHT AS RAIN OVERSPREADS THE
REGION. AREAS OF SURFACE FREEZING RAIN POSSIBLE FAR NW MA AND SW
NH.
FRI...RAIN WITH WIDESPREAD MVFR/IFR CONDITIONS IN THE MORNING...IMPROVING
TO VFR FROM W TO E DURING THE MID TO LATE AFTERNOON.
SAT AND SUN...HIGH CONFIDENCE VFR. GUSTY NW WINDS SAT...GRADUALLY
DIMINISHING SUN.
&&
.MARINE...
TODAY...GALE WARNING CONTINUES AS COLDER AIR POURS ACROSS THE
WATERS. NORTHWEST WINDS WILL BE GUSTING TO 35 TO 40 KTS. SEAS
INCREASE TO 7 TO 10 FEET ON THE OUTER WATERS.
TONIGHT...GALE FORCE WINDS WILL CONTINUE THIS EVENING MAINLY ON
THE EASTERN/SOUTHEASTERN WATERS. OVERALL TREND WILL BE FOR WIND
DIMINISHING TO SMALL CRAFT SPEEDS.
THURSDAY...LINGING SMALL CRAFT GUSTS ON THE EASTERN OUTER WATERS
IN THE MORNING. OTHERWISE WINDS AND SEAS SHOULD DROP BELOW SMALL
CRAFT LEVELS AS HIGH PRESSURE BUILDS OVERHEAD.
OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...
WINDS BECOMING S/SE LATER THU NIGHT INTO EARLY FRI WITH SCA GUSTS
EXPECTED SOUTH COASTAL WATERS FRI MORNING. MORE WIDESPREAD G30 KT
LIKELY LATE FRI AND ESPECIALLY FRI NIGHT INTO SAT IN WESTERLY
FLOW. MAY SEE GALE FORCE GUSTS.
GRADUALLY DIMINISHING WIND SUNDAY.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR CTZ002>004.
MA...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR MAZ002>024-026.
NH...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR NHZ011-012-015.
RI...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR RIZ001>008.
MARINE...GALE WARNING UNTIL 11 PM EST THIS EVENING FOR ANZ231-232-250-
254>256.
GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ230-233>237-
251.
&&
SYNOPSIS...WTB/GAF
NEAR TERM...GAF/WTB
SHORT TERM...WTB
LONG TERM...GAF
AVIATION...GAF/WTB
MARINE...WTB/GAFHazardous weather outlook, Nov 24, 4:29 AM EST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
429 AM EST WED NOV 24 2010
CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-250930-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
429 AM EST WED NOV 24 2010
...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A MEDIUM PROBABILITY THAT A WINTER WEATHER ADVISORY WILL
BE NEEDED SOMETIME THANKSGIVING NIGHT ACROSS THE HIGHER ELEVATIONS
IN WESTERN MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. THE PRIMARY
THREAT IS A PERIOD OF FREEZING RAIN.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ231-232-250-254>256-250930-
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
429 AM EST WED NOV 24 2010
...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A GALE WARNING MAY BE NEEDED FRIDAY NIGHT...ESPECIALLY ON THE
WATERS SOUTH OF MASSACHUSETTS AND RHODE ISLAND.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ230-233>237-251-250930-
BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
429 AM EST WED NOV 24 2010
...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A GALE WARNING MAY BE NEEDED FRIDAY NIGHT...ESPECIALLY ON THE
WATERS SOUTH OF MASSACHUSETTS AND RHODE ISLAND.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Strong Wind, Eastern Plymouth
- When
- November 24, 9:17 AM EST to 11:46 AM EST
- Where
- Eastern Plymouth forecast zone
- Measured
- 45 kt (52 mph) measured gust
- Property damage
- $6,000
- Reported by
- ASOS
- Coordinates
- 42.079, -70.960 (the zone’s center; the record gives no point)
A tree and wires were downed on Arnold Road in Hingham, resulting in the closure of said road. Also, a large tree limb was downed on Independence Lane. An Automated Surface Observing System at Blue Hill Observatory in nearby East Milton (KMQE) recorded sustained wind speeds of 37 mph and gusts to 52 mph.
Strong Wind, Eastern Essex
- When
- November 24, 2:45 PM EST to 3:00 PM EST
- Where
- Eastern Essex forecast zone
- Measured
- 40 kt (46 mph) measured gust
- Property damage
- $15,000
- Reported by
- Amateur Radio
- Coordinates
- 42.639, -70.868 (the zone’s center; the record gives no point)
In Hamilton, a tree was downed blocking Chebacco Road. Trees and wires were downed on Common Lane in Beverly. An Automated Surface Observing System at Beverly Municipal Airport (KBVY) recorded sustained wind speeds of 32 mph and gusts to 46 mph.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in South Dakota, November 24, 20101 death · 1 injured · 1 event
- Tornadoes and Flash Flooding in Missouri, November 24 to 25, 2010$251,000 · EF1 · 32 events
- Winter Weather in Wisconsin, November 24 to 25, 20102 injured · $5,000 · 7 events
- Winter Weather in Minnesota, November 24 to 25, 20101 injured · $5,000 · 6 events
- Frost and Freeze in California, November 24 to 26, 20109 events
- High Wind in Wyoming, November 24 to 26, 20108 events
- Winter Weather in Iowa, November 24 to 25, 2010$10,000 · 8 events
- Winter Weather in Iowa, November 24, 20107 events
- Heavy Snow in North Dakota, November 24 to 25, 20106 events
- Winter Weather in Illinois, November 24, 20105 events
- Heavy Snow in Minnesota, November 24 to 25, 20105 events
- Flash Flood and Hail in Oklahoma, November 24, 20101.75 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 268454, 268457.